# SDR DALA2015071504379

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 765-775
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR DOUBLER BETWEEN BS 765 - 775 AND LONGERONS 27 TO 29R ON FUSELAGE SKIN.  REPAIR DOUBLER AND TRIPLER WERE REPLACED IAW SRM 51-30-2, 51-30-5, 53-04 FIG 57, 51-10-3, PAR 21 AND 14 AND 38.
